# SDR 97ZZZX1255

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N762FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0255
- Engine: Pwa PT6A114
- System (JASC): 7320 · Fuel Controlling System
- Part: Bracket
- Part number: 24510021
- Condition: Worn
- Location: Emergency Power
- Part time: 2,774 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER CABLE AND ATTACH BRACKETS WORN.  THE BRACKETS WORN WITHIN .0625 INCH OF BEING COMPLETELY THROUGH MATERIAL.  EMERGENCY POWER CABLE WORN THROUGH ATTACH POINT ON CABLE.  SUGGEST WEAR IS NORMAL, CABLE AND ATTACH BRACKETS NEED TO BE OF HEAVIER MATERIAL.
